# SDR DALA2016092806923

- Difficulty date: August 1, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 53,283 hours, 24,056 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SKIN CRACKED.  REPAIRED PER ERA 549842-14
